# SDR AALA202007279010

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DON'T PASS OPERATIONAL TEST EPSU-EMERGENCY POWER SUPPLY UNIT 14WL FWD GALLEY AREA. REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-400-001-A.
